# SDR TWAA0006205

- Difficulty date: April 19, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Aircraft time: 70,895 hours, 16,204 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND RT WING NUMBER 7 L/E SLAT REPAIR HAD A 6 INCH BY 4 INCH DELAMINATION, 4 INCHES FROM THE I/B END, ON TOP.  APPLIED HOT BOND REPAIR ON NUMBER 7 SLAT, APPROX 5.5 INCH BY 5.5 INCH DOUBLER PER SRM 57-43-02 AND 51-70-10.  SEALED EDGES PER SRM 51-20-05 NUMBER 1.
